# SDR ZZDA2009073

- Difficulty date: February 26, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB LOWER PAN CORROSION.  CUT OUT CORRODED AREA, REPLACED PAN AND SPLICES IAW B717 SRM 53-20-15.
